Alert archive / California / Gale Watches in 2015

Gale Watch 24, NWS Eureka, CA

November 22, 2015

NWS Eureka, CA issued this gale watch at Nov 22, 2015, 2:26 PM PST. It took effect at Nov 24, 2015, 12:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 22, 2015, 2:26 PM PST (22:26 UTC)
In effect from
Nov 24, 2015, 12:00 AM PST
Expired
Nov 23, 2015, 3:38 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WHUS76 KEKA 222226
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
226 PM PST SUN NOV 22 2015

PZZ450-230630-
/O.NEW.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
226 PM PST SUN NOV 22 2015

...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON. 

* WINDS...NORTH WINDS RAPIDLY INCREASING TO 20 TO 30 KT WITH GUSTS
  TO 40 KT LATE MONDAY NIGHT...SUBSIDING TO 10 TO 20 KT BY
  TUESDAY EVENING.

* WAVES/SEAS...RAPIDLY BUILDING TO 12 TO 16 FEET...10 TO 13
  SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE
  OVERNIGHT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-230630-
/O.NEW.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
226 PM PST SUN NOV 22 2015

...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON. 

* WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH GUSTS
  TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 TO 30 KT
  BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE OVERNIGHT
  WEDNESDAY.

* WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13
  SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE
  OVERNIGHT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-230630-
/O.NEW.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
226 PM PST SUN NOV 22 2015

...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON. 

* WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH GUSTS
  TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 TO 30 KT
  BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE OVERNIGHT
  WEDNESDAY.

* WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13
  SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE
  OVERNIGHT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
999 
WHUS76 KEKA 230425
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
825 PM PST SUN NOV 22 2015

PZZ450-231230-
/O.CON.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
825 PM PST SUN NOV 22 2015

...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY AFTERNOON...

* WINDS...NORTH WINDS RAPIDLY INCREASING TO 20 TO 30 KT WITH 
  GUSTS TO 40 KT LATE MONDAY NIGHT...SUBSIDING TO 10 TO 20 KT BY 
  TUESDAY EVENING. 

* WAVES/SEAS...RAPIDLY BUILDING TO 12 TO 16 FEET...10 TO 13
  SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE
  OVERNIGHT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-231230-
/O.CON.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
825 PM PST SUN NOV 22 2015

...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY AFTERNOON...

* WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH 
  GUSTS TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 
  TO 30 KT BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE 
  OVERNIGHT WEDNESDAY. 

* WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13 
  SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO 
  SUBSIDE OVERNIGHT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-231230-
/O.CON.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
825 PM PST SUN NOV 22 2015

...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY AFTERNOON...

* WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH 
  GUSTS TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 
  TO 30 KT BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE 
  OVERNIGHT WEDNESDAY. 

* WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13 
  SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO 
  SUBSIDE OVERNIGHT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
384 
WHUS76 KEKA 231138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
338 AM PST MON NOV 23 2015

PZZ470-475-231945-
/O.UPG.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
/O.NEW.KEKA.GL.W.0034.151124T1400Z-151124T2000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
338 AM PST MON NOV 23 2015

...GALE WARNING IN EFFECT FROM 6 AM TO NOON TUESDAY...

* WINDS...NW TO N RAPIDLY INCREASING TO 20 TO 30 KT WITH GUSTS TO
  40 KT EARLY TUESDAY MORNING...DECREASING SLIGHTLY AND BECOMING
  LESS GUSTY BY TUESDAY AFTERNOON. WIND GUSTS WILL GRADUALLY
  INCREASE AGAIN TO NEAR GALE FORCE LATE TUESDAY NIGHT. WINDS WILL
  BEGIN TO SUBSIDE WEDNESDAY NIGHT.

* WAVES...RAPIDLY BUILDING TO 12 TO 15 FEET TUESDAY...THEN TO 15
  TO 2O FT TUESDAY EVENING...WITH A PERIOD OF 11 TO 13 SECONDS.
  SEAS WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-231945-
/O.UPG.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/
/O.NEW.KEKA.SC.Y.0194.151124T1400Z-151126T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
338 AM PST MON NOV 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM
THURSDAY... 

* WINDS...NW TO N RAPIDLY INCREASING TO 15 TO 25 KT WITH GUSTS TO
  30 KT BY EARLY TUESDAY MORNING. 

* WAVES...RAPIDLY BUILDING TO 10 TO 12 FEET TUESDAY...THEN TO 12
  TO 15 FEET TUESDAY EVENING...WITH A PERIOD OF 11 TO 13 SECONDS.
  SEAS WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-231945-
/O.NEW.KEKA.SC.Y.0194.151124T1700Z-151126T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
338 AM PST MON NOV 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM
THURSDAY...

* WINDS...NW TO N RAPIDLY INCREASING TO 15 TO 25 KT WITH
  OCCASIONAL GUSTS TO 35 KT BY EARLY TUESDAY MORNING.

* WAVES...RAPIDLY BUILDING TO 8 TO 10 FEET BY TUESDAY
  AFTERNOON...THEN TO 12 TO 15 FEET TUESDAY EVENING...WITH A
  PERIOD OF 11 TO 13 SECONDS. SEAS WILL BEGIN TO SUBSIDE
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 22, 4:43 AM PST, 9 hours 43 minutes earlier.

Area forecast discussion, Nov 22, 4:43 AM PST, 9 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
443 AM PST SUN NOV 22 2015

.SYNOPSIS...MILD AND DRY CONDITIONS ARE EXPECTED TODAY. THEN A PACIFIC
STORM SYSTEM WILL BRING COLDER TEMPERATURES ALONG WITH RAIN AND
MOUNTAIN SNOW AND SMALL HAIL MONDAY NIGHT THROUGH WEDNESDAY.

&&

.DISCUSSION...THE QUIET WEATHER PATTERN WILL CONTINUE TODAY WITH
RIDGING OVERHEAD MAINTAINING MOSTLY DRY CONDITIONS ACROSS NORTHWEST
CALIFORNIA. PATCHY FOG WILL SLOWLY SCATTER OUT OF INTERIOR VALLEYS
LATE THIS MORNING WHILE LOW CLOUDS WILL LINGER AROUND HUMBOLDT BAY
AND OTHER PARTS OF THE COAST FOR MOST OF THE DAY. BRIEF PERIODS OF
BLUE SKIES WILL BE POSSIBLE THIS AFTERNOON BUT MOST AREAS THAT
REMAINED CLOUDY YESTERDAY WILL LIKELY SEE SIMILAR CONDITIONS
TODAY. MID TO UPPER LEVEL CLOUDS WILL OTHERWISE INCREASE OVER
NORTHERN CALIFORNIA.

WATER VAPOR IMAGERY SHOWS THE BEGINNING OF PATTERN CHANGE IN THE
FORM OF A CLOSED LOW OFFSHORE. THIS FEATURE WILL SHIFT ACROSS
NORTHERN CALIFORNIA TONIGHT THROUGH MONDAY MORNING BRINGING LITTLE
TO NO RAIN TO THE REGION. AT MOST, IT MAY SQUEEZE SOME DRIZZLE OUT
OF COASTAL CLOUDS. RIDGING WILL BRIEFLY DEVELOP BEHIND THIS TROUGH
ON MONDAY BEFORE A COLDER, MORE POTENT LOW PRESSURE SYSTEM SLIDES
OVER THE PACIFIC NORTHWEST. THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM WILL BRING RAIN TO THE REGION LATE MONDAY NIGHT THROUGH EARLY
TUESDAY MORNING WITH SHOWERS BEHIND THE FRONT DURING THE DAY TUESDAY.
CONFIDENCE IS NOT HIGH IN THE QPF FOR THE STORM TOTAL RAINFALL.
MODELS HAVE BEEN FLIP FLOPPING A BIT WITH THE 00Z RUN SHOWING THE
HIGHEST STORM TOTAL RAINFALL AROUND 1 INCH ACROSS DEL NORTE COUNTY
WITH THE 06Z RUN SETTLING AT AROUND 1/2 INCH. THE RFC QPF WAS A
LITTLE HIGH COMPARED TO THE NEIGHBORING OFFICES SO HAVE TRENDED
LOWER TO BETTER COORDINATE. SNOW LEVELS WILL RAPIDLY FALL ON
TUESDAY AS THE COLD SYSTEM MOVES OVERHEAD. SNOW LEVELS WILL FALL
TO 1500 TO 2000 FT WITH THE HEAVIEST SNOW ACCUMULATIONS PROJECTED
TO BE ACROSS HIGHER ELEVATIONS OF INTERIOR HUMBOLDT, DEL NORTE,
AND NORTHERN TRINITY COUNTIES. SNOW ACCUMULATIONS ACROSS THESE
AREAS MAY WARRANT A WINTER WEATHER ADVISORY BUT CONFIDENCE REMAINS
LOW DUE TO MODEL VARIABILITY. NEVERTHELESS, TRAVELERS NEED TO PAY
SPECIAL ATTENTION TO THE FORECAST AND HOW IT MAY IMPACT
THANKSGIVING TRAVEL. ONE THING THAT WAS ADDED TO THE FORECAST WAS
A SLIGHT CHANCE FOR THUNDERSTORMS WITH SMALL HAIL TUESDAY
AFTERNOON. CONVECTIVE PARAMETERS DON'T LOOK GREAT BUT HIGH TOTAL
TOTALS AROUND 55 AND COLD AIR ALOFT WILL MAKE SMALL HAIL A GOOD
POSSIBILITY ESPECIALLY WITH STRONGER SHOWERS.

SHOWERS ARE EXPECTED TO QUICKLY TAPER OFF OVERNIGHT
TUESDAY...PERHAPS LINGERING INTO WEDNESDAY MORNING ACROSS THE WATERS
AND ACROSS OUR EASTERN MOUNTAINS. FROM WEDNESDAY THROUGH THE END OF
THE WEEK COLD TEMPERATURES WILL PREVAIL AS THE UPPER TROUGH SLOWLY
DRIFTS EASTWARD...ALTHOUGH DRY AIR ALOFT WILL PUT AN END TO SHOWER
ACTIVITY. WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED OVERNIGHT
ACROSS INLAND AREAS DURING THIS TIME FRAME...WITH AT LEAST FROST
POSSIBLE NEAR THE COAST. KML/JT

&&

.AVIATION...LOW CLOUDS AND FOG ALONG THE COAST CONTINUE...ALTHO
OBSERVATION OF THE EXTENT VIA SATELLITE IMAGERY HAS BECOME
IMPOSSIBLE BECAUSE OF HIGH CLOUDS STREAMING OVER THE AREA. THIS
CLOUDINESS SHOULD PREVENT ADDITIONAL RADIATIONAL COMPONENT TO THE
FOG THIS MORNING...BUT THE EXISTING CLOUD/FOG BANK WILL CONTINUE TO
LINGER OFF THE COAST. VISIBILITIES AT THESE SITES HAVE COME UP TO
NEARLY UNRESTRICTED DURING THE PAST HOUR...BUT VISIBILITIES AT THE
WX OFFICE ARE STILL AROUND 1/2SM. MORE FOG MAY ADVECT INLAND LATER
THIS MORNING...PARTICULARLY WHEN ONSHORE WINDS INCREASE. OVERALL...
A HIGH UNCERTAINTY FORECAST. HAVE IMPROVED THE FORECAST AT
KUKI...KEEPING THEM VFR THRU THE PERIOD. WINDS WILL BE GENERALLY
LIGHT AT ALL SITES. /SEC

&&

.MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE THRU MON.
A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA ON TUE. A BRIEF SHIFT
TO S WINDS IS EXPECTED AHEAD OF THE FRONT N OF CAPE MENDOCINO BUT
WINDS WILL CONTINUE TO BE LIGHT UNTIL FRONTAL PASSAGE. BEHIND THE
FRONT... WINDS WILL VEER TO NW TO N AND RAPIDLY INCREASE. GALES
ARE LIKELY AND GALE FORCE GUSTS ARE POSSIBLE WELL BEHIND THE FRONT
DUE TO THE INSTABILITY CAUSED BY THE COLD AIR MOVING OVER THE
RELATIVELY WARMER OCEAN. SEAS WILL RAPIDLY BUILD BEHIND THE
FRONT...TO AS HIGH AS 18 TO 20 FT WELL OFFSHORE LATE TUE AFTERNOON
AND EVENING. A MARINE WX STATEMENT WAS ISSUED BY THE EVENING SHIFT
FOR THIS SIGNIFICANT CHANGE AND THIS WILL BE CONTINUED. WINDS AND
SEAS WILL SUBSIDE LATE IN THE WEEK. /SEC

&&

.COASTAL...ASTRONOMICAL TIDES WILL BE INCREASING THRU MID-WEEK WITH
HIGHEST TIDES REACHING 8.4 FT WED MORNING. TIDAL ANOMALIES WERE
RUNNING NEAR ZERO A COUPLE OF DAYS AGO...BUT THEY HAVE INCREASED TO
NEAR .5 FT AT N SPIT. IF THIS CONTINUES...THERE WILL BE A THREAT OF
MINOR...MAINLY NUISANCE FLOODING AROUND PORTIONS OF HUMBOLDT BAY.
WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO. SURF WILL ALSO BE
INCREASING THRU THE DAY TUE WITH HEIGHTS OF AT LEAST 20 FT POSSIBLE
ALONG NW FACING BEACHES TUE EVENING. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 22, 12:18 PM PST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
1218 PM PST SUN NOV 22 2015

CAZ001-002-232030-
REDWOOD COAST-MENDOCINO COAST-
1218 PM PST SUN NOV 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STORM SYSTEM WILL BRING MOSTLY LIGHT PRECIPITATION TO THE AREA
FROM MONDAY NIGHT THROUGH WEDNESDAY. SHOWERS ON TUESDAY WILL BE
CAPABLE OF PRODUCING SMALL HAIL NEAR THE COAST...AND SNOW AT OR
ABOVE ROUGHLY 2000 FEET. RESIDENTS SHOULD CONTINUE TO MONITOR THE
LATEST FORECASTS...PARTICULARLY IF TRAVELING INLAND BEFORE
THANKSGIVING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-004-232030-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
1218 PM PST SUN NOV 22 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 2 AM PST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

A STORM SYSTEM WILL BRING MOSTLY LIGHT PRECIPITATION TO THE AREA
FROM LATE MONDAY NIGHT THROUGH EARLY WEDNESDAY. SNOW LEVELS WILL
RANGE FROM 2500 TO 3500 FEET ON TUESDAY...FALLING TO NEAR 1500
FEET TUESDAY NIGHT AND EARLY WEDNESDAY. 1 TO 4 INCHES OF SNOW IS
EXPECTED FOR ELEVATIONS ABOVE 2000 FEET THROUGH EARLY WED MORNING.
RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST
FORECASTS...PARTICULARLY IF TRAVELING INLAND BEFORE THANKSGIVING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ076-232030-
MENDOCINO INTERIOR-
1218 PM PST SUN NOV 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STORM SYSTEM WILL BRING MOSTLY LIGHT PRECIPITATION TO THE AREA
FROM MONDAY NIGHT THROUGH WEDNESDAY. SNOW LEVELS WILL FALL TO NEAR
3000 FEET BY TUESDAY NIGHT...WITH 1 TO 2 INCHES OF SNOW POSSIBLE
ABOVE 3000 FEET THROUGH TUESDAY NIGHT.  RESIDENTS SHOULD CONTINUE
TO MONITOR THE LATEST FORECASTS...PARTICULARLY IF TRAVELING INLAND
BEFORE THANKSGIVING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 12:09 PM PSTWinter Weather AdvisoryEKA57 hr

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.